# SDR HEEA084740

- Difficulty date: February 17, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- Aircraft time: 14,845 hours
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Switch
- Condition: Failed
- Location: Interphone Box
- Component: Interphone Box
- Component part number: A3016W
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATIC IN ICS WHEN VOLUME IS ADJUSTED. REPLACED R72 VOLUME CONTROL AND ALSO BAD S5 AND S9 MONITOR SWITCHES.  REPAIRED.  BENCH CHECK GOOD.
